STUDY SHOWS – Myocarditis showed a temporal relationship to vaccine administration and there was no other explanation for the sudden cardiac death says scientists, following the death of a healthy 22-year-old man.
MYOCARDITIS – INFLAMMATION OF THE HEART MUSCLE
In December 2020 two mRNA COVID-19 vaccines, BNT162b2 (Pfizer-BioNTech) and mRNA-1273 (Moderna) were said to have demonstrated safety and efficacy in clinical trials and were granted emergency use authorization (EUA) by the US Food and Drug Administration (FDA).Source, What was not reported in the clinical trials was the adverse reaction of Myocarditis which is an inflammation of the heart muscle (myocardium) causing damage to the muscle cell and reducing the heart’s ability to pump and causes rapid or abnormal heart rhythms (arrhythmias). Nevertheless, there has been multiple reports of myocarditis, since the number of people vaccinated against COVID-19 has increased ( 1, 2, 3, 4, 5, 6, 7, 8, 9, 10).
SUDDEN CARDIAC DEATH
Myocarditis is mainly clinically diagnosed based on elevated protein usually found during a heart attack (Troponin) and a cardiac magnetic resonance imaging (MRI scan) and autopsies are a rarity according to a team of scientists from departments of forensic medicine and pathology in Korea. However, the team performed an autopsy with “extensive sampling” 24 hours after a young 22-year-old man had suffered a sudden cardiac death. Previously a healthy military recruit, he complained to a colleague of chest pain, but went to bed after.
This was on June 13, 2021, 5 days after his first dose of the Pfizer mRNA vaccination. seven hours after first complaining he was found hunched beside his bed unconscious. Initial hospital examination emergency department found him to have Ventricular Fibrillation , considered to be the most serious cardiac rhythm disturbance. The man sadly died after attempts were made for two hours to resuscitate him.
Read more: Autopsy proves ‘Covid-19’ fake vaccine killed healthy 22-year-old who developed Myocarditis; & Study proves the jab is mainly causing the condition in Teens